# SDR DALA2022031401657

- Difficulty date: March 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 ER/A 597448-14AD; FUSELAGE / FRAME / RHS BS 1681 / WL 208 / S-17R & S-18R / CRACK INDICATION. CORRECTIVE ACTION: REF ERA 597448-14AD. (2151941)
